# SDR SWIA202162523

- Difficulty date: September 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL CORRODED BETWEEN F.S.669.00 AND F.S.715.00 (MARKED).    (C-CHECK RO 11/10/2021)   REPLACED NEW LH SIDE SEAT RAIL BETWEEN FS669.00 AND FS715.00 REF. CRJ700 AMM 53-00-49-400-801-A03
